# SDR DLL10010847

- Difficulty date: May 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 66,162 hours, 30,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165744
- Part serial: 51062
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID AISLE EMERGENCY LIGHTS NOT WORKING.  REPLACED POWER SUPPLY.
